MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2012.10.014

Медицинская библиотека · General hospital psychiatry · 2012

PLMD-like nocturnal movements with mirtazapine.

Mattoo Surendra K, Mahajan Sudhir, Sarkar Siddharth, Nebhinani Naresh

Клинический случайСтатьяПеревод в очереди

Аннотация

Mirtazapine is a commonly prescribed antidepressant with sedative properties. We report a case of nocturnal involuntary limb movements developing in an opioid-dependent young man after starting mirtazapine. The involuntary repetitive bilateral leg movements during initial phase of sleep began when mirtazapine was initiated. They continued for 4 days till mirtazapine was stopped and did not recur subsequently. The role of mirtazapine should be considered when a patient on this drug complains of leg movement during early phase of sleep.

Для цитирования: Mattoo Surendra K, Mahajan Sudhir, Sarkar Siddharth, Nebhinani Naresh. PLMD-like nocturnal movements with mirtazapine.. General hospital psychiatry. 2012. DOI: 10.1016/j.genhosppsych.2012.10.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.